Regret, portfolio choice, and guarantees in defined contribution schemes
Alexander Muermann,
Olivia Mitchell and
Jacqueline Volkman-Wise
Insurance: Mathematics and Economics, 2006, vol. 39, issue 2, 219-229
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (43)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6687(06)00048-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:39:y:2006:i:2:p:219-229
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().